Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 176306, 7 pages
http://dx.doi.org/10.1155/2014/176306
Research Article

New Methods with Capped Options for Pricing American Options

1School of Finance, Southwestern University of Finance and Economics, Chengdu 611130, China
2Library, Southwestern University of Finance and Economics, Chengdu 611130, China

Received 14 January 2014; Revised 26 February 2014; Accepted 28 March 2014; Published 27 April 2014

Academic Editor: Jin Liang

Copyright © 2014 Dongya Deng and Cuiye Peng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We propose two new methods: improved binomial methods and improved least square MonteCarlo methods (LSM), for pricing American options. These two methods are developed using the nice capped options which have closed-form formulas. Numerical examples are provided to verify that these two new methods are pretty efficient.